# SDR 20010111SG008

- Difficulty date: October 16, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N228GL
- Make and model: Beech 1900D
- Aircraft serial: UE228
- System (JASC): 6121 · Propeller Synchronizer Section
- Part: Switch
- Condition: Shorted
- Location: Instrument Panel
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

PROP SYNC SWITCH SHORTED CAUSING ELECTRICAL SMOKE IN THE COCKPIT.  PULLED PROP SYNC CIRCUIT BREAKER AND SMOKE CLEARED.  PROP SYNC SYSTEM DEACTIVATED AND DEFERRED PER MEL 61-1 PENDING RECEIPT OF SWITCH.  (M)
